# SDR AALA201607119003

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 45,706 hours, 26,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: BHC106004
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE GREEN HYDRAULIC SYSTEM WAS LOOSING QUANTITY AND HAD BEEN SINCE DEPARTING. THE QUANITY WAS CLOSE TO THE AMBER LOW QUANTITY BAND AND THE CREW DID NOT GET AN ECAM WARNING. THE AIRCRAFT DIVERTED WHERE IT LANDED SAFELY. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE GREEN HYDRAULIC SYSTEM PRIORITY VALVE AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 29-11-33-000-001-A.
